# SDR IPXA2024100544264

- Difficulty date: August 25, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N634UP
- Make and model: Boeing 747-8F
- Aircraft serial: 37564
- Aircraft time: 30,319 hours, 4,530 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146U771224
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - STRINGER CRACK, FWD SIDE OF STA 1960 S-39L (REPAIR) 1. ACCOMPLISHED REPAIR I.A.W UPS EO-91406-REQ1 REV.1 AND 747-8F SRM 53-60-03-2R-9 REV.43 AND EGAT WORK SHEET NO.40761. 2. JOB COMPLETED AND ATTACHMENT ARE UPLOADED.
